# SDR 97ZZZX3105

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT FILLED WITH  SMOKE WHEN DEPARTING RAMP.  LOWER INVERTER POWER SUPPLY CABLE SMOKED DUE TO CORROSION.
